Translator Disclaimer
April 2020 Knots with Hopf crossing number at most one
Maciej Mroczkowski
Osaka J. Math. 57(2): 279-304 (April 2020).

Abstract

We consider diagrams of links in $S^2$ obtained by projection from $S^3$ with the Hopf map and the minimal crossing number for such diagrams. Knots admitting diagrams with at most one crossing are classified. Some properties of these knots are exhibited. In particular, we establish which of these knots are algebraic and, for such knots, give an answer to a problem posed by Fiedler in [3].

Citation

Download Citation

Maciej Mroczkowski. "Knots with Hopf crossing number at most one." Osaka J. Math. 57 (2) 279 - 304, April 2020.

Information

Published: April 2020
First available in Project Euclid: 6 April 2020

zbMATH: 07196679
MathSciNet: MR4081733

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.57 • No. 2 • April 2020
Back to Top